# SDR UALA2013010400046

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 48,983 hours, 19,376 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST DID NOT PASS PER 2SVC, GIVES MESSAGE EMERGENCY RIGHT BATTERY AND AFT LEFT BATTERY.  REPLACED BOTH BATTERY PACKS.
